# SDR SIMA20160821004

- Difficulty date: August 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 44,014 hours, 36,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 253CLC BEHIND THE EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY IAW AMM 33-50-08.  OPS CHECKED GOOD.
